# SDR SIMA20160925002

- Difficulty date: September 25, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 31,423 hours, 22,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER SPLICE PIECE ON CROSSBEAM AT FS280.00 HAS A  3/8" CRACK.  R&R LOWER CENTER SPLICE PIECE ON CROSSBEAM AT FS280.00 IAW SRM 53-11-41.
